MathSciNet Relay Station
MathSciNet bibliographic data
MR1255211 (94k:35020) 35B05 (34A34 35J60)
Kawano, Nichiro; Yanagida, Eiji; Yotsutani, Shoji Structure theorems for positive radial solutions to $\Delta u+K(\vert x\vert )u\sp p=0$ in $\bold R\sp n$. Funkcial. Ekvac. 36 (1993), no. 3, 557–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement